Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak amenability of right-angled Coxeter groups


Author: Alain Valette
Journal: Proc. Amer. Math. Soc. 119 (1993), 1331-1334
MSC: Primary 46L99; Secondary 22D99, 43A30
MathSciNet review: 1172955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the representation-theoretic result of Januszkiewicz has an impact on harmonic analysis and operator algebras; more precisely, right-angled Coxeter groups are weakly amenable with Cowling-Haagerup constant $ 1$; as a consequence, von Neumann algebras with Cowling-Haagerup constant $ > 1$ are not embeddable into the von Neumann algebra of a right-angled Coxeter group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99, 22D99, 43A30

Retrieve articles in all journals with MSC: 46L99, 22D99, 43A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1172955-8
PII: S 0002-9939(1993)1172955-8
Article copyright: © Copyright 1993 American Mathematical Society